Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 20 found articles
 
 
  On the Local Stability of Sunspot Equilibria under Adaptive Learning Rules
 
 
Title: On the Local Stability of Sunspot Equilibria under Adaptive Learning Rules
Author: Evans, George W.
Honkapohja, Seppo
Appeared in: Journal of economic theory
Paging: Volume 64 (1994) nr. 1 pages 20 p.
Year: 1994
Contents:
Publisher: Academic Press
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands